# SDR USAA2009062391565

- Difficulty date: June 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 55,678 hours, 37,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Faulty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - C3 - EEL - EMERGENCY AISLE LIGHT AT SEAT ROW 20 IS NOT WORKING.  REPLACED WIRING HARNESS ON SEAT IAW SWPM 20-10-13.
